Harmonic triangular triples

Shirali, Shailesh (2017) Harmonic triangular triples. At Right Angles, 6 (3). pp. 89-95.

Text - Published Version
Download (224kB) | Preview


The equation 1 / u + 1 / v = 1 / w, where u , v , w are permitted to take positive integral values only, has been studied earlier in this magazine, on more than one occasion.

Item Type: Articles in APF Magazines
Authors: Shirali, Shailesh
Document Language:
Uncontrolled Keywords: Harmonic triple, Harmonic triangular triple (HTT), Parity, Prime, Triangular number, Square, Mathematical induction, Quadratic, Completing the square, Pell, Brahmagupta
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjiuniversity.edu.in/id/eprint/1412
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item